# SDR HEEA116395

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N5435V
- Make and model: Skrsky S76A
- Aircraft serial: 760158
- Aircraft time: 18,580 hours
- Engine: Allsn 250C30S
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: SS48CT3A132000
- Condition: Ruptured
- Location: Nr 2 Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT, RED WARNING UNSAFE GEAR LIGHT ILLUMINATED PFN COMMENCED CHECKLIST AND TROUBLESHOOTING.  APPROXIMATELY 2 MINUTES LATER,  NR 2 HYD SYSTEM CAUTION LIGHT ILLUMINATED.  NR 2 HYD PRESSURE GAUGE TO LOW RED LINE.  PNF COMPLETED UNSAFE GEAR CHECKLIST AND BEGAN HYD SYSTEM MALFUNCTION CHECKLIST.  ONCE NR 2 HYD SYSTEM WAS SECURED, NR 2 HYD PRESSURE GAUGE INDICATED PRESSURE LEVEL IN LIMITS LOW END OF GREEN ARC AND LANDING GEAR COMPLETED CYCLE TO 3  DOWN AND LOCKED.  AIRCRAFT DIVERTED, LANDING AND SHUTDOWN WERE UNEVENTFUL.  POST FLIGHT INSPECTION REVEALED COMPLETE LOSS OF NR 2 HYDRAULIC FLUID FROM FORWARD LANDING GEAR BOX AREA.  MAINTENANCE REPLACED RUPTURED HOSE.
